# SDR SWAA2025020392096

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 59,235 hours, 32,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR GIRT BAR RETAINING BRACKET LOOSE<[01] RE-SECURE FWD GALLEY DOOR GIRT BAR BRACKET PER AMM 25-66-01.
